# SDR ASAA2023101145968

- Difficulty date: October 11, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,745 hours, 18,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL REQUIRES REMOVAL AND REPLACEMENT GROUNDED - YES. REMOVED AND REPLACED R2 DOOR CUTOUT LOWER SILL IAW A320 SRM 51-72-- AND DWG 53480505. SILL FOUND TO BE OUT OF LIMITS ON G1829852AND G1829679. ORIG THICKNESS .063", REMOVED .023, REMAINING .040. MAX ALLOWABLE MAT LOSS .015". (G1829852).ORIG THICKNESS .058", REMOVED .047, REMAINING .051, MAX ALLOWABLE 25% OR .0245 (G1829679)
